# SDR P5CA9900655

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2200-2780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON SKIN AT STR 14 BETWEEN STA 2780 AND 2200 AND STA 2240 AND 2280 ON RIGHT SIDE.  REMOVED CORROSION PER SRM 51-00-02 AND 53-30-01.
